Advanced

On the existence of harmonic morphisms from certain symmetric spaces

Gudmundsson, Sigmundur LU and Svensson, Martin LU (2007) In Journal of Geometry and Physics 57(2). p.353-366
Abstract
In this paper we give a positive answer to the open existence problem for complex-valued harmonic morphisms from the non-compact irreducible Riemannian symmetric spaces SLn (R)/SO(n), SU*(2n)/Sp(n) and their compact duals SU(n)/SO(n) and SU(2n)/Sp(n). Furthermore we prove the existence of globally defined, complex-valued harmonic morphisms from any Riemannian symmetric space of type IV.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
minimal submanifolds, symmetric spaces, harmonic morphisms
in
Journal of Geometry and Physics
volume
57
issue
2
pages
353 - 366
publisher
Elsevier
external identifiers
  • wos:000242732700002
  • scopus:33750350408
ISSN
0393-0440
DOI
10.1016/j.geomphys.2006.03.008
language
English
LU publication?
yes
id
f586542d-ae25-4fd0-856c-224fecc9bd2b (old id 682478)
date added to LUP
2007-12-11 11:08:19
date last changed
2017-03-13 14:13:03
@article{f586542d-ae25-4fd0-856c-224fecc9bd2b,
  abstract     = {In this paper we give a positive answer to the open existence problem for complex-valued harmonic morphisms from the non-compact irreducible Riemannian symmetric spaces SLn (R)/SO(n), SU*(2n)/Sp(n) and their compact duals SU(n)/SO(n) and SU(2n)/Sp(n). Furthermore we prove the existence of globally defined, complex-valued harmonic morphisms from any Riemannian symmetric space of type IV.},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {0393-0440},
  keyword      = {minimal submanifolds,symmetric spaces,harmonic morphisms},
  language     = {eng},
  number       = {2},
  pages        = {353--366},
  publisher    = {Elsevier},
  series       = {Journal of Geometry and Physics},
  title        = {On the existence of harmonic morphisms from certain symmetric spaces},
  url          = {http://dx.doi.org/10.1016/j.geomphys.2006.03.008},
  volume       = {57},
  year         = {2007},
}